Title: Curvature homogeneous spaces with a solvable lie group as homogeneous model
Authors: Kowalski, O ×
Tricerri, F
Vanhecke, Lieven #
Issue Date: 1992
Publisher: Math soc japan
Series Title: Journal of the mathematical society of japan vol:44 issue:3 pages:461-484
ISSN: 0025-5645
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science